# SDR DALA2022081605543

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 135,290 hours, 19,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FLOOR TRIM CREW REST EMERGENCY EXIT CAME OFF. CORRECTIVE ACTION: RESECURED AS REQ. OPS CHK NML. (9205528)
